Understand your anxiety. It is evident from your history that you could most probably be suffering from asthma. This disease is usually triggered by an allergen. These allergens, when exposed to initiate immune mediated reactions which will result in the symptoms you experience. The allergic history usually runs in families.
So, the problem can be tackled at three levels.
At the allergen level, where you can consult an allergy specialist, who after doing some skin tests, will be able to specify some allergens. You can either avoid exposure to these allergens or desensitize yourself.
The second level is prevention of the attacks. For this, there are steroidal inhalers for asthma. The steroid content is very minimal in inhalers and long-term use will prevent attacks.
When you have an attack, for wheezing, you can use Asthalin inhalers.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.